MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60 V60PLUS VENTILATOR
Medical Device Problem Codes Tidal Volume Fluctuations (1634); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer reported that the v60 ventilator had no air intake.The device was not in clinical use when the issue was observed.No patient impact and/or harm was reported.No user impact and/or harm was reported.This investigation is ongoing.
 
Additional Manufacturer Narrative
H10/11: additional details were provided during follow up.The problem codes were updated to match malfunction reported.The key market (km) representative reported that the customer's v60 ventilator displayed a "low tidal volume" error code.A follow up was performed with the km; however, no further details were provided on the event.No tests were reported to have been performed to replicate and/or determine the cause.Insufficient information was available to determine the resolution of the event.The km representative reported that the customer declined to have the device repaired.No further details could be obtained regarding the event, and it could not be determined if the customer's issue was resolved or if the device had been repaired.The device was reported to not have been returned to service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25278480
Report Number2518422-2026-113186
Device Sequence Number15973972
Product Code MNT
UDI-Device Identifier00884838025776
UDI-Public(01)00884838025776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60 V60PLUS VENTILATOR
Device Catalogue Number1076716
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/03/2026
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown